# SDR SWAA2014020324762

- Difficulty date: January 22, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 28,773 hours, 16,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD CORRODED AT BS 344, LBL 4.  REPAIRED CHORD IAW ER & EA.
